List of citations in Numdam for : On holomorphically separable complex solv-manifolds

Annales de l'Institut Fourier, Volume 36 (1986) no. 3, p. 57-65

Miebach, Christian; Stötzel, Henrik

Annales de l'Institut Fourier, Volume 60 (2010) no. 6, p. 2235-2260

Gilligan, Bruce; Oeljeklaus, Karl

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 1, p. 73-80

Gilligan, Bruce

Annales de l'Institut Fourier, Volume 55 (2005) no. 1, p. 229-241

Winkelmann, Jörg

Mémoires de la Société Mathématique de France, no. 72-73 (1998) , 224 p.